An alcoholic abroad

Halfway through week 17 of TSM, things are going decently well.  I’ve cut my drinking roughly in half, so I feel good about that, even though I’m having trouble cutting down any lower.  The hangovers on naltrexone are so epically bad, I think half the motivation not to drink is just out of fear.  It’s amazing how much it’s possible to throw up on an empty stomach.  That kind of misery needs to be avoided.

For that reason, I’m considering not taking naltrexone during the two weeks I’ll be in Europe.  I’m worried about setting back my progress, but on the other hand, I want to be able to party hardy–especially in Amsterdam and Berlin–without spending the whole next day writhing in a hostel bunk bed.

I don’t know how much I’ll be on social media while I’m gone, but look up the hashtag #drinkingeurope to check in on my adventures.

Advertisements

4 thoughts on “An alcoholic abroad

  1. Gary Bell

    I’m sorry to hear that you have such issues with side effects on naltrexone such as bad hangovers. Looking back on it now, I see that I was quite lucky in that I had very few problems.

    I’ll be sure to look up the hastag #drinkingeurope to check out your adventures.

    Have a happy and safe festive period.

    Reply
    1. crystaldiamante Post author

      Thank you! I haven’t updated my blog about my trip yet, but it was great! Unfortunately, being off naltrexone for 14 days did cause a setback for me. I’m catching back up again now.

      Reply
      1. Gary Bell

        Hi Crystaldiamante,

        Glad to hear you’re getting back on track. Please do keep it up with your blog – you write well I look forward to reblogging more of your articles. 🙂

        I’m actually trying to build up a resources page on my site which lists all of the Sinclair Method blogs and forums out there, so I’ll be adding your blog to my list.

  2. Gary Bell

    Reblogged this on The Free Pigeon Press and commented:
    I just came across this blog this morning in my WordPress reader and I think it’s really interesting.

    Though I was fortunate in that I never had such a problem, I have heard that some people have issues with what’s become known as a ‘nal-over’ effect from taking naltrexone… a bad hangover.

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s